# SDR HNAA2011090100263

- Difficulty date: August 17, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 40,756 hours, 46,750 cycles
- Engine: Pwa PW123
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 311526102
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 NH INDICATOR IS ERRACTIC, ANALOG AND DIGITAL FLUCTUATING.  ALL OTHER PARAMETERS STEADY.  R & R NR 1 NH PROBE, OPS CHECKED GOOD ON ENGINE RUN. ALSO R & R ENGINE WIRE HARNESS ON THE RT SIDE OF ENGINE. R & R WIRE HARNESS ON LT SIDE OF ENGINE. ALL WORK PERFORMED IAW MM 72-01-10. GROUND CHECKED GOOD.
